I have been on tramadol for 6 years because of a bad back with pain down the left hand side.I have had xrays,RMI and now going to have a CT scan.They say my joints are wearing and I have a ( slip disc. The consouleant has priscriped pain patchs,I was told to stop taking tramadol, My doctor told me if I was to take the patches and tramadol together they woul work against each other.I ask should I not cut them off slowly,she said it was not nesscerary but said I could go from 300mg to 150mg then 75mg then stop,as well as using the patch every 72 hours.I decided to reduce the dose by 25mg every 3 days. I 've gone from 300mg to 200mgs then 175mg to 150mg,am then going to 125mg tomorrow and then onto 100mg.50mg and then stop.I have had a patch on for 72hrs and am going to change it tonight,(the amount is 12.5mg for 15 days increasing to 25mgs every 3 days and then go back to see doctor.The pain in back and legs ect have not inproved.I feel very up tight and have a tightness in my chest and feel lik my head is going to explode. my poor husband is get the worst of my tember. I 'am very up and done,and very tired and sleepping alot,could this be because of the change of pain relief.I am on many pills to cope with my depression which I have had for many years.It is difficult to go back to the doctors because lanuage barrier.,I'am hoping to return to the uk as soon as possible but have to relie on the spanish health service for now.I have also been told that me colestrol has risen to over 300.I'am 52yr old women and I'am also going through the menopause,which is hell.Please can anyone help me i'am at my wits end.Thank you Kerchers